« Last post by Lucy on Yesterday at 10:29:28 PM »
Feeling better now, ketones at + each check today (guess that is a normal level?). Saw GP this morning and given I’ve recovered as soon as the tablet has worn off, and both the leaflet and his book of drugs warn of it as a possible side effect it does seem like it was a reaction to the tablet. It’s listed on my records now so I won’t be taking those again, to be honest I’m a little surprised that the consultant didn’t mention to watch out for it and check ketones if any signs? He did tell me about urine infections and peeing more, and I didn’t like the sound of the tablets then either Patti. But he suggested I could try this one instead of another drug in that class, since then I could take the starter dose instead of the full dose, and just see how the starter dose went. And also I’d have an appointment with the nurse so I could consider them just as a trial and talk to the nurse about them. Well I’m glad I didn’t start on the normal dose!